# SDR TWAA9910707

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FUSELAGE SKIN GOUGED AT STA 217, STRINGER 5L AND 6L.  AN INTERIM REPAIR HAD BEEN INSTALLED PER ARA 15461.  REPAIRED PER SRM 53-04, FIG 12B, SHEET 5.
